# SDR CA990915065

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2A27
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 675421
- Condition: Worn
- Location: Magneto
- Part time: 3,454 hours
- Component: LW1381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO BEARING FAILED.
